Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Hysterectomy, gall bladde removed, nausea, dizziness, severe stomach pain. What is cause and possible treatment?

I am a 34 y/o female. I had a hysterectomy 6 years ago. I had my gaul bladder removed 3 years ago. I am having a lot of trouble with loss of energy, nausea, dizziness and severe stomach pain on my left side. I was told by my GI that I have Gastroparisis, severe GI disease and IBS. I am misreble and need help. Everything I read online tels me I either have Pancreatitus. I am also fearful because of my issues that I have Lupus? What can I do to find out. My husbadn is a pastor, we have no insurance and very little money?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Pancreatitis is inflammation of pancreas which can be acute or chronic.Gall stones form the second major cause for this.It can be presumed that you had gall stones as you have already undergone removal of gall bladder.But,history wise your symptoms do not match well.The pain of pancreatitis is usually in the central part of upper abdomen and radiates to the back.To confirm you can undergo further investigations in the form of S.Lipase,S.amylase,USG abdomen,ERCP etc.Lupus is an autoimmune condition that can also be detected by blood tests.Of all the conditions that have been mentioned by you,those mentioned by your doctor seem the most probable.Gastroparesis or intestinal adhesions may be another cause.IBD is more associated with type A personality and is diagnosis of exclusion.There is no need for your fears ,you can just accept what your doctor has said,stop thinking too much about it and get on with life.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor